Ibuprofen belongs to a group of painkillers called Non-Steroidal Anti -inflammatory Drugs (NSAIDs). NSAIDs are medications with pain relieving and fever reducing effects. Galpharm Ibuprofen 200mg tablets provide effective relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of cold and flu.These tablets are sugar coated for ease of swallowing and a pleasant mouth feel. Each coated tablet contains Ibuprofen 200mg. Also contains lactose and sucrose.

 

In some serious pain? Ibruprofen delivery available here!

Galpharm Ibruprofen 200mg

£4.00Price